So I've been on the birth control pill for 4 months now and take it at the same time every day. Last night my partner and I had sex and he finished inside and we've never done that before. This morning I woke up and had diarrhea but that has gone away. I'm also feeling bloated and a little bit of side pain. I'm not due to get my period for another 2 weeks. I'm worried that I could be pregnant and am wondering if I should take plan b??
NO, DO NOT TAKE PLAN B. You are on birth control pills, you are protected, that's the point of them. You didn't get pregnant and you certainly wouldn't have any symptoms so early. Plan b is hardly ever necessary when you're on the pill. The pill is more effective then Plan B so what would be the point anyway?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2015 • 1 answer
Posted 24 Apr 2015 • 1 answer
Posted 26 Apr 2015 • 1 answer
Posted 10 Feb 2016 • 0 answers
Posted 1 Jul 2016 • 2 answers